| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
No Display/Image (1183); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had blank display and not turning on.Customer stated that the insulin pump was exposed to moisture.Customer stated that the buttons were not responsive.Insulin pump failed self test.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and self test.Device monitored for several days and no blank display noted.Device received with normal operating current.However, moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.